Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 101, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 10, 2015, 4:16 PM CDT for Page County, Iowa. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2015, 4:16 PM CDT (21:16 UTC)
- Expired
- Jun 10, 2015, 4:40 PM CDT
- In force
- 24 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Page County, IA
The radar
The Omaha radar (KOAX), 132 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 737 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 2199 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
152
WUUS53 KOAX 102116
SVROAX
IAC145-102200-
/O.NEW.KOAX.SV.W.0101.150610T2116Z-150610T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
416 PM CDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PAGE COUNTY IN SOUTHWESTERN IOWA...
* UNTIL 500 PM CDT
* AT 416 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLARINDA...
OR 21 MILES WEST OF BEDFORD...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLARINDA...COLLEGE SPRINGS...SHAMBAUGH...YORKTOWN AND HEPBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4061 9492 4060 9520 4081 9527 4088 9493
4073 9493 4073 9492
TIME...MOT...LOC 2116Z 276DEG 11KT 4071 9512
HAIL...1.00IN
WIND...60MPH
$$
MILLER3 follow-up statements
642
WWUS53 KOAX 102124
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
424 PM CDT WED JUN 10 2015
IAC145-102200-
/O.CON.KOAX.SV.W.0101.000000T0000Z-150610T2200Z/
PAGE IA-
424 PM CDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EASTERN PAGE COUNTY...
AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLARINDA...OR
19 MILES WEST OF BEDFORD...MOVING EAST AT 15 MPH. A SECOND SEVERE
STORM CAPABLE OF PRODUCING HAIL WAS NEAR YORKTOWN...AND MOVING EAST
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLARINDA...COLLEGE SPRINGS...SHAMBAUGH...YORKTOWN AND HEPBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4061 9492 4060 9520 4081 9527 4088 9493
4073 9493 4073 9492
TIME...MOT...LOC 2123Z 276DEG 11KT 4070 9510
HAIL...1.00IN
WIND...60MPH
$$
MILLER565
WWUS53 KOAX 102130
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
430 PM CDT WED JUN 10 2015
IAC145-102200-
/O.CON.KOAX.SV.W.0101.000000T0000Z-150610T2200Z/
PAGE IA-
430 PM CDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EASTERN PAGE COUNTY...
AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLARINDA...OR
18 MILES WEST OF BEDFORD...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLARINDA...COLLEGE SPRINGS...SHAMBAUGH...YORKTOWN AND HEPBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4061 9492 4063 9516 4082 9521 4086 9493
4073 9493 4073 9492
TIME...MOT...LOC 2130Z 293DEG 15KT 4068 9507
HAIL...1.00IN
WIND...60MPH
$$
MILLER942
WWUS53 KOAX 102140
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
440 PM CDT WED JUN 10 2015
IAC145-102149-
/O.CAN.KOAX.SV.W.0101.000000T0000Z-150610T2200Z/
PAGE IA-
440 PM CDT WED JUN 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAGE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OMAHA. THIS STORM MAY HAVE PRODUCED UP TO QUARTER SIZE HAIL.
LAT...LON 4061 9492 4063 9516 4082 9521 4086 9493
4073 9493 4073 9492
TIME...MOT...LOC 2138Z 276DEG 11KT 4066 9502
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:29 PM CDT, 47 minutes earlier.
Area forecast discussion, Jun 10, 3:29 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 329 PM CDT WED JUN 10 2015 .SHORT TERM...(TONIGHT THROUGH SATURDAY) ISSUED AT 303 PM CDT WED JUN 10 2015 TONIGHT A WEAK BOUNDARY REMAINS DRAPED ACROSS THE CENTRAL PART OF EASTERN NEBRASKA THIS AFTERNOON...PROVIDING A POINT OF INITIATION FOR FOR A FEW STORMS. LOW LEVEL LAPSE RATES ARE FAIRLY STEEP AT 8-9 C/KM IN SE NEBRASKA. DEWPOINTS HAVE ALSO SURGED INTO THE MID 60S IN AN AREA WITH 2000 TO 3500 J/KG OF POTENTIAL ENERGY...HOWEVER SHEAR IS STILL VERY WEAK AT 20 TO 30 KNOTS. WILL CONTINUE TO MONITOR THE SITUATION FOR ANY SEVERE DEVELOPMENT IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA NEAR THAT BOUNDARY. TONIGHT A SURFACE LOW WILL LIFT INTO THE REGION BRINGING NUMEROUS SHOWERS AND THUNDERSTORMS FROM CENTRAL NEBRASKA INTO OUR CWA. HEAVY RAIN WILL BE VERY POSSIBLE WITH THESE STORMS. PWAT VALUES OF 1.5 TO 2 INCHES ARE STILL ANTICIPATED LATE TONIGHT INTO THE EARLY HOURS OF THURSDAY MORNING...WHICH IS NEAR THE NAEFS 99.5 CLIMATOLOGICAL PERCENTILE FOR THIS TIME OF YEAR. THIS COULD LEAD TO RAINFALL AMOUNTS IN EXCESS OF 2 INCHES PRIMARILY ACROSS NORTHEAST NEBRASKA TONIGHT. A FEW SEVERE STORMS CANNOT BE RULED OUT OVERNIGHT AS WELL WITH PLENTY OF INSTABILITY AND AMPLE MOISTURE IN REGION. 850 WINDS WILL ALSO INTENSIFY TO AROUND 50KTS IN OUR SOUTH. THE MAIN THREATS WITH ANY STORMS LATE THIS EVENING AND TONIGHT WOULD BE LARGE HAIL AND STRONG WINDS. THURSDAY THROUGH SATURDAY SURFACE LOW/UPPER TROUGH THAT IS ACROSS CENTRAL NEBRASKA AT 12Z THURSDAY WILL MOVE EAST THROUGH THE DAY. WIDESPREAD AREA OF PRECIP MOVING THROUGH THE MID MISSOURI RIVER AREA IN THE MORNING. THERE MAY BE A BREAK IN THE PRECIP CHANCES IN EAST CENTRAL/SOUTHEAST NEBRASKA BY LATE MORNING EARLY AFTERNOON...ALTHOUGH DEFORMATION BAND SHOWERS ON THE NORTHWEST SIDE OF THE SURFACE LOW MAY CONTINUE THROUGH THE MORNING AND AFTERNOON. MEANWHILE...THE ATTENDANT COLD FRONT TRAILING ON THE SOUTH SIDE OF THE LOW WILL STILL BE IN THE SOUTHEASTERN FORECAST AREA THROUGH PEAK HEATING IN THE AFTERNOON... WITH VERY UNSTABLE CONDITIONS NOTED. THE FRONT WILL PROBABLY LIGHT UP BY LATE AFTERNOON ACROSS WESTERN IOWA THROUGH SOUTHEAST NEBRASKA WITH AN ADDITIONAL SEVERE WEATHER THREAT THAT WILL LINGER THROUGH EARLY EVENING. MEANWHILE...SCATTERED SHOWERS ON THE BACK SIDE OF THE LOW WILL LIKELY FILL IN ACROSS THE REMAINDER OF THE AREA THROUGH EVENING...THEN ENDING ALTOGETHER BY DAYBREAK FRIDAY. WITH NORTHERLY FLOW ON FRIDAY COMBINED WITH SUBSIDENCE FROM THE DEPARTING SYSTEM...CONDITIONS SHOULD BE DRY AND COOL WITH HIGHS IN THE LOWER TO MID 70S. THE NEXT TROUGH MOVING OUT OF THE SOUTHERN PLAINS BEGINS TO AFFECT THE REGION FRIDAY NIGHT...BUT ESPECIALLY DURING THE DAY SATURDAY INTO SATURDAY NIGHT AS ENVIRONMENTAL MOISTURE SUBSTANTIALLY INCREASES ONCE AGAIN. WITH MOSTLY CLOUDY OR CLOUDY SKIES ON SATURDAY...TEMPS SHOULD AGAIN BE COOLER IN THE LOWER TO MID 70S...WITH RAIN CHANCES INCREASING INTO THE 40 TO 60 PERCENT RANGE. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 303 PM CDT WED JUN 10 2015 THERE WILL JUST ABOUT A DAILY CHANCE OF THUNDERSTORMS SUNDAY THROUGH WEDNESDAY. SOUTHWEST FLOW ALOFT INITIALLY BECOMES MORE ZONAL THROUGH TIME. A WEAK FRONT MOVING THROUGH THE REGION APPEARS TO STALL AT LEAST EARLY IN THE EXTENDED PERIOD...BUT MAY GRADUALLY LIFT NORTH OR DISSIPATE THROUGH WEDNESDAY. THIS SHOULD ALLOW TEMPS TO GRADUALLY WARM BACK TO NEAR NORMAL REACHING THE MID 80S BY WEDNESDAY. && .AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 1241 PM CDT WED JUN 10 2015 VFR CONDITIONS AND EAST TO NORTHEAST WINDS ARE EXPECTED TODAY. THIS EVENING AND TONIGHT...CEILINGS WILL LOWER AS SHOWERS AND THUNDERSTORMS MOVE INTO THE AREA...THOUGH HAVE ONLY GONE TO MVFR CEILING/VISIBILITY AT KOFK. ALSO LIMITED THUNDER MENTION TO KOFK FOR NOW...AS CONFIDENCE IS HIGHER THERE THAN KOMA/KLNK. WINDS WILL INCREASE AND VEER TO SOUTHEASTERLY TONIGHT...THEN SOUTHERLY TO SOUTHWESTERLY INTO TOMORROW MORNING. && .HYDROLOGY... ISSUED AT 320 PM CDT WED JUN 10 2015 HAVE COORDINATED WITH WPC...NESDIS...AND NEIGHBORING WFOS REGARDING RAIN POTENTIAL...AND BELIEVE HIGHEST RAINFALL TOTALS WILL FALL NORTH OF CURRENT WPC FORECAST AXIS...CLOSER TO THE 850MB FRONT. THIS WOULD PLACE THE HIGHER /2+ INCH/ TOTALS ROUGHLY ALONG AND NORTH OF OLU-DNS...WITH 0.5-1 INCH ELSEWHERE IN EASTERN NEB...AND LESS THAN 1 INCH ELSEWHERE IN WESTERN IOWA. NORTHEAST NEBRASKA AND NORTHWEST IOWA FLASH FLOOD GUIDANCE IS AROUND 2.0-2.5 IN/3 HOURS...AND THINK THESE AMOUNTS ARE CLOSER TO EVENT TOTALS THAN TO 3-HOUR TOTALS. MUCH OF THAT AREA STILL HAS LONGER-TERM RAIN DEFICITS AND CAN ABSORB SOME MOISTURE...HAVING BEEN MISSED BY MANY OF THE HEAVIEST RECENT RAINS. THINK OVERALL FLASH FLOOD THREAT IS LIMITED...AND WILL HOLD OFF ON A FLASH FLOOD WATCH FOR NOW...THOUGH WILL CONTINUE TO MONITOR EVOLUTION OF SHOWERS AND THUNDERSTORMS THIS EVENING AND TONIGHT. WILL CONTINUE TO MENTION POTENTIAL IN HWO FOR ISOLATED FLOODING OR FLASH FLOODING IN PRONE AREAS. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...GROSS/DEWALD LONG TERM...DEWALD AVIATION...MAYES HYDROLOGY...MAYES
Hazardous weather outlook, Jun 10, 11:27 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1127 AM CDT WED JUN 10 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-110630- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1127 AM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SMALL CHANCE FOR THUNDERSTORMS TO DEVELOP THIS EVENING IN SOUTHEAST NEBRASKA TO SOUTHWEST IOWA...BUT THE CHANCES FOR THUNDERSTORMS BECOME HIGHER AND MORE WIDESPREAD FROM THIS EVENING THROUGH TONIGHT. STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...WHICH MAY LEAD TO FLASH FLOODING IN PRONE AREAS...AS WELL AS FLOODING ALONG RIVERS AND STREAMS. ADDITIONALLY...A FEW STORMS MAY BE STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE ONGOING THURSDAY...WITH THE POTENTIAL FOR STORMS TO REDEVELOP IN THE AREA ON THURSDAY AFTERNOON AND EVENING. HEAVY RAIN IS POSSIBLE THROUGH THURSDAY...WHICH MAY CONTINUE TO CAUSE FLASH FLOODING IN PRONE AREAS...AS WELL AS FLOODING ALONG RIVERS AND STREAMS. PARTICULARLY IN THE AFTERNOON AND EVENING IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS. THUNDERSTORM CHANCES CONTINUE ON AND OFF INTO THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. MAYES
In the hours before
Special weather statement, Jun 10, 3:35 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 335 PM CDT WED JUN 10 2015 IAZ079-090-NEZ067-068-102100- FREMONT IA-MILLS IA-CASS NE-OTOE NE- 335 PM CDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MILLS... NORTHWESTERN FREMONT...SOUTHEASTERN CASS AND NORTHEASTERN OTOE COUNTIES UNTIL 400 PM CDT... AT 334 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR UNION...OR 32 MILES NORTHWEST OF TARKIO...MOVING NORTHEAST AT 20 MPH. HAIL UP TO NICKEL SIZE AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TABOR...THURMAN AND RANDOLPH. THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 12 AND 24. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4068 9576 4077 9586 4099 9575 4089 9549 TIME...MOT...LOC 2034Z 211DEG 16KT 4078 9580 MILLER
Local storm report, Jun 10, 3:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
347 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL UNION 40.81N 95.92W
06/10/2015 E0.75 INCH CASS NE TRAINED SPOTTER
PEA TO PENNY SIZE HAIL.
&&
BMAYESSpecial weather statement, Jun 10, 4:08 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 408 PM CDT WED JUN 10 2015 IAZ079-090-NEZ053-067-068-102145- FREMONT IA-MILLS IA-CASS NE-OTOE NE-SARPY NE- 408 PM CDT WED JUN 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLS...NORTHWESTERN FREMONT...EASTERN CASS...NORTHEASTERN OTOE AND SOUTHEASTERN SARPY COUNTIES UNTIL 445 PM CDT... AT 406 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MURRAY...OR 27 MILES SOUTH OF OMAHA...MOVING NORTHWEST AT 15 MPH. HAIL UP TO NICKEL SIZE AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. OTHER STORMS WERE FARTHER SOUTH OVER PARTS OF FREMONT COUNTY IOWA. LOCATIONS IMPACTED INCLUDE... PLATTSMOUTH...PACIFIC JUNCTION...MURRAY...CEDAR CREEK...UNION... NEHAWKA...THURMAN AND CAMP MAHA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 3. HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 57 AND 76. INTERSTATE 29 BETWEEN MILE MARKERS 15 AND 37. LAT...LON 4074 9592 4103 9617 4112 9584 4077 9569 TIME...MOT...LOC 2106Z 154DEG 13KT 4088 9588 MILLER
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:35 PM CDT | Special Weather Statement | OAX | Fremont | 25 min |
| Jun 10, 4:44 PM CDT | Special Weather Statement | OAX | Fremont | 46 min |
| Jun 10, 5:11 PM CDT | Flash Flood Warning | OAX | Fremont | 4 hr |
| Jun 10, 6:13 PM CDT | Special Weather Statement | OAX | Page | 17 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.